MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

XERIDIEM MEDICAL DEVICES ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number ENTUIT THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 20 FR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
In radiology, the g-tube was removed from the packaging.Took the tag off of the plug and the plug came off.No harm to patient.

Brand Name
ENTUIT THRIVE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s overland dr
tucson AZ 85714
MDR Report Key21572599
Report Number21572599
Device Sequence Number8751928
Product Code KNT
UDI-Device Identifier00827002356184
UDI-Public(01)00827002356184
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/28/2025
Report Date (Section F) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENTUIT THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 20 FR
Device Catalogue Number70-0041-220
Device Lot Number11343C001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer03/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/28/2025